MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 08/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 23 mm navitor vision valve was selected for implant using a small flexnav delivery system.The length of the membranous septum was reported to be 1.9 mm.No calcification was confirmed from the annulus to the subvalvular left ventricular outflow tract (lvot).During the procedure, complete atrioventricular block (cavb) developed following deployment of the valve.A temporary pacemaker was subsequently placed, and the patient was transferred from the procedure room with the temporary pacemaker in place.The final implant depth of the navitor valve was reported as 3 mm at the non-coronary cusp (ncc) and 5 mm at the left coronary cusp (lcc).The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay.Post-operative monitoring was performed.The patient recovered from cavb the following day, however; cavb recurred and a permanent pacemaker was subsequently implanted.As the patient had a short membranous septum (ms), the implanter believed that the event was related to either wire manipulation during the procedure or the position of the valve.The patient's status at the time of reporting was stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50801528
Report Number2135147-2026-06267
Device Sequence Number10610964
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280402
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10829844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight140 LB